Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 74, NWS Memphis, TN

April 26, 20115 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 26, 2011, 7:41 PM CDT for 5 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 7:41 PM CDT (00:41 UTC)
Expired
Apr 27, 2011, 1:45 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 154 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WGUS54 KMEG 270041
FFWMEG
ARC021-031-055-075-121-270645-
/O.NEW.KMEG.FF.W.0074.110427T0041Z-110427T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 145 AM CDT WEDNESDAY

* AT 741 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
  ROCK...CORNING...HOXIE...POCAHONTAS...WALNUT RIDGE...CHALK BLUFF
  NATURAL AREA AND LAKE CHARLES STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3650 9141 3651 9038 3650 9017 3575 9102
      3576 9104 3588 9105 3590 9137 3623 9136
      3625 9133 3625 9127 3632 9127 3641 9132
      3642 9135 3646 9137 3649 9142

$$


TLSJR
1 follow-up statement
696 
WGUS74 KMEG 270641
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
141 AM CDT WED APR 27 2011

ARC021-031-055-075-121-270651-
/O.EXP.KMEG.FF.W.0074.000000T0000Z-110427T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
141 AM CDT WED APR 27 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT FOR LAWRENCE...
WESTERN GREENE...RANDOLPH...CLAY AND NORTHWESTERN CRAIGHEAD
COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3650 9141 3651 9038 3650 9017 3575 9102
      3576 9104 3588 9105 3590 9137 3623 9136
      3625 9133 3625 9127 3632 9127 3641 9132
      3642 9135 3646 9137 3649 9142

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:56 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 26, 6:56 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT TUE APR 26 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 26 2011/

DISCUSSION...

..SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....

AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.

THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.

SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.

THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.

MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.

FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.

PWB

&&

.AVIATION...
00Z TAFS

NUMEROUS CLUSTERS OF SEVERE TSRA WERE HEADED EXTENDED OVER THE
ARKANSAS DELTA... NORTHEAST THROUGH MEM. THESE WILL AFFECT THE
TERMINAL THROUGH 01Z TO 02Z. ADDITIONAL STORMS OVER SOUTHERN AR
WILL LIKELY MOVE INTO THE DELTA... AND MAY HAVE TO AMEND TAF TO
ACCOUNT FOR ADDITIONAL STORMS IN THE 02Z TO 05Z TIME FRAME.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  75  50  74 / 100 100  20   0
MKL  67  76  45  71 / 100 100  30   0
JBR  60  70  46  72 / 100 100  20   0
TUP  68  80  49  74 / 100 100  30   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
     NIGHT FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-
     LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

     WIND ADVISORY FROM 9 PM WEDNESDAY TO 6 AM CDT THURSDAY FOR
     DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
     NIGHT FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-
     ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-
     PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-
     UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
     NIGHT FOR FAYETTE-HARDEMAN-SHELBY-TIPTON.

     WIND ADVISORY FROM 9 PM WEDNESDAY TO 6 AM CDT THURSDAY FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDIN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
     WEAKLEY.

&&
Hazardous weather outlook, Apr 26, 11:42 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT TUE APR 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1142 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH.

THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK
OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING.
ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING
AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A
POTENTIALLY DANGEROUS SITUATION.

IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT
TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM
LATE THIS AFTERNOON THROUGH THE OVERNIGHT.

THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND
CONTINUE THROUGH THE OVERNIGHT HOURS.

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS
POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY
RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR
AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING
TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT
DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE
A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST
TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS...
EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.

PWB

In the hours before

Local storm report, Apr 26, 7:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E1.75 INCH       SHELBY             TN   PUBLIC

0710 PM     FUNNEL CLOUD     ROBINSONVILLE           34.82N 90.32W
04/26/2011                   TUNICA             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED WEST OF FITZGERALD CASINO

&&

SVR
Local storm report, Apr 26, 7:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
719 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TORNADO          COAHOMA                 34.37N 90.52W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            2 HOMES DESTROYED IN COAHOMA. REPORTS OF HOUSES DESTROYED
            IN FRIARS POINT

&&

SVR
Local storm report, Apr 26, 7:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FUNNEL CLOUD     6 W SOMERVILLE          35.24N 89.46W
04/26/2011                   FAYETTE            TN   TRAINED SPOTTER

            LARGE FUNNEL CLOUD

&&

SVR
Local storm report, Apr 26, 7:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
738 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FUNNEL CLOUD     2 S SENATOBIA           34.59N 89.97W
04/26/2011                   TATE               MS   EMERGENCY MNGR

            ROTATION SPOTTED TWO MILES SOUTH OF SENATOBIA

&&

SVR
Local storm report, Apr 26, 7:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             PALESTINE               34.97N 90.90W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS GOLF BALL SIZE HAIL NEAR
            PALESTINE

0500 PM     HAIL             MANILA                  35.88N 90.16W
04/26/2011  E0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

            STATE TROOPER REPORTS DIME SIZE HAIL

0505 PM     HAIL             MANILA                  35.88N 90.16W
04/26/2011  E0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS PENNY SIZE HAIL IN MANILA

0508 PM     HAIL             PALESTINE               34.97N 90.90W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   AMATEUR RADIO

0508 PM     HAIL             FORREST CITY            35.01N 90.79W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   AMATEUR RADIO

0508 PM     HAIL             FORREST CITY            35.01N 90.79W
04/26/2011  E1.00 INCH       ST. FRANCIS        AR   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL IN FORREST CITY

0543 PM     HAIL             5 SE MEMPHIS            34.87N 90.08W
04/26/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL AT SHELBY DRIVE AND HWY 78

0600 PM     HAIL             ELLENDALE               35.23N 89.83W
04/26/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0603 PM     HAIL             BARTLETT                35.22N 89.84W
04/26/2011  E1.00 INCH       SHELBY             TN   PUBLIC

            QUARTER SIZE HAIL REPORTED BY PUBLIC IN DOWNTOWN BARTLETT

0615 PM     TSTM WND DMG     MARION                  35.21N 90.20W
04/26/2011                   CRITTENDEN         AR   TRAINED SPOTTER

            TWO TRUCKS OVERTURN ON I 40 IN MARION

0619 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0620 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E1.00 INCH       SHELBY             TN   AMATEUR RADIO

            QUARTER HAIL REPORTED AT AIRLINE AND WILSON RD

0621 PM     HAIL             2 S ARLINGTON           35.25N 89.66W
04/26/2011  E1.25 INCH       SHELBY             TN   TRAINED SPOTTER

            PEA TO HALF DOLLAR SIZE HAIL

0623 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0624 PM     HAIL             5 NW MILLINGTON         35.39N 89.95W
04/26/2011  E1.00 INCH       SHELBY             TN   PUBLIC

0626 PM     FUNNEL CLOUD     4 N CLARKSDALE          34.26N 90.58W
04/26/2011                   COAHOMA            MS   PUBLIC

0626 PM     HAIL             TIPTON                  35.42N 89.82W
04/26/2011  E1.50 INCH       TIPTON             TN   AMATEUR RADIO

0628 PM     HAIL             ARLINGTON               35.28N 89.66W
04/26/2011  E1.75 INCH       SHELBY             TN   PUBLIC

0630 PM     HAIL             HICKORY WITHE           35.24N 89.59W
04/26/2011  E0.88 INCH       FAYETTE            TN   TRAINED SPOTTER

            ONE MILE SOUTH OF I 40

0630 PM     TORNADO          LULA                    34.45N 90.48W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            TORNADO FORMING IN THIS LOCATION

0640 PM     TORNADO          FRIARS POINT            34.37N 90.64W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            POWER LINES DOWN AND MOBILE HOME DAMAGE

0643 PM     FUNNEL CLOUD     2 N BARTLETT            35.24N 89.84W
04/26/2011                   SHELBY             TN   EMERGENCY MNGR

0644 PM     HAIL             HELENA                  34.53N 90.60W
04/26/2011  E1.75 INCH       PHILLIPS           AR   TRAINED SPOTTER

            GOLF BALL SIZE HAIL AT HELENA BRIDGE

0648 PM     HAIL             2 S WYNNE               35.20N 90.79W
04/26/2011  E0.75 INCH       CROSS              AR   FIRE DEPT/RESCUE

0648 PM     TORNADO          COAHOMA                 34.37N 90.52W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            SIGNIFICANT STRUCTURAL DAMAGE

0658 PM     FUNNEL CLOUD     SHERARD                 34.22N 90.72W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            SOUTHERN COAHOMA COUNTY

0658 PM     HAIL             FARRELL                 34.26N 90.67W
04/26/2011  E2.75 INCH       COAHOMA            MS   EMERGENCY MNGR

0705 PM     HAIL             2 N CLARKSDALE          34.23N 90.58W
04/26/2011  E1.75 INCH       COAHOMA            MS   EMERGENCY MNGR

0710 PM     FUNNEL CLOUD     ROBINSONVILLE           34.82N 90.32W
04/26/2011                   TUNICA             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED WEST OF FITZGERALD CASINO

0713 PM     TORNADO          COAHOMA                 34.37N 90.52W
04/26/2011                   COAHOMA            MS   EMERGENCY MNGR

            2 HOMES DESTROYED IN COAHOMA. REPORTS OF HOUSES DESTROYED
            IN FRIARS POINT

0722 PM     FUNNEL CLOUD     6 W SOMERVILLE          35.24N 89.46W
04/26/2011                   FAYETTE            TN   TRAINED SPOTTER

            LARGE FUNNEL CLOUD

0736 PM     FUNNEL CLOUD     2 S SENATOBIA           34.59N 89.97W
04/26/2011                   TATE               MS   EMERGENCY MNGR

            ROTATION SPOTTED TWO MILES SOUTH OF SENATOBIA

&&

SVR
Local storm report, Apr 26, 7:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      OLIVE BRANCH            34.95N 89.83W
04/26/2011                   DESOTO             MS   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING IN DESOTO COUNTY

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTTornado WarningMEGPhillips30 min
Apr 26, 7:12 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph18 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, St. Francis39 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis67 min
Apr 26, 9:01 PM CDTTornado WarningMEGCrittenden, Lee, Phillips, St. Francis59 min
Apr 26, 9:14 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph46 min
Apr 26, 9:52 PM CDTTornado WarningMEGCrittenden, Lee, Phillips53 min
Apr 26, 10:00 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi27 min
Apr 26, 10:44 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips46 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis6 hr
Apr 27, 5:34 AM CDTAreal Flood WarningMEGClay, Greene, Randolph12 hr
Apr 27, 6:33 AM CDTFlash Flood WarningMEGCrittenden, Lee, Phillips, St. Francis4 hr
Apr 27, 6:57 AM CDTSevere Thunderstorm WarningMEGPhillips48 min
Apr 27, 7:43 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Apr 27, 9:37 AM CDTSpecial Weather StatementMEGLee23 min
Apr 27, 9:44 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis14 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGCrittenden35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis4 hr
Apr 27, 11:51 AM CDTFlash Flood WarningMEGRandolph6 hr
Apr 27, 11:54 AM CDTSevere Thunderstorm WarningMEGPhillips51 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGPhillips49 min
Apr 27, 12:06 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph24 min
Apr 27, 12:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph47 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis63 min
Apr 27, 2:19 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett41 min
Apr 27, 2:32 PM CDTAreal Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis3 days
Apr 27, 2:58 PM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more6 hr
Apr 27, 3:00 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett30 min
Apr 27, 3:26 PM CDTTornado WarningMEGCraighead, Mississippi34 min
Apr 27, 3:49 PM CDTHigh Wind WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more71 min
Apr 27, 5:31 PM CDTAreal Flood WarningMEGClay, Greene, Lawrence, Randolph5 days

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.